T Nation

Recent Erectile Dysfunction, No Idea Why

Hi,
I don’t know what is happening to me but it’s almost impossible for me to have erections during masturbation. I’ve been on TRT since december 2017 and never had any problem.

I just replaced subQ injections with IM injections 5 months ago and didn’t feel any different.
I guess I’ll do a blood test very soon.

Any advice or experience on this topic ?
Thanks

A few months back I found myself in the same boat. I felt dead rubber. My Estradiol had spiked and I was put on Anastrozole. Only a quarter of a very small 1mg pill. So I take .25mg every Friday morning. This adds to 1mg Anastrozole per month. Several days later my rock returned. Turns out I am very sensitive to higher than normal Estradiol. I found a happy resolution. :smiley:

1 Like

Stay the course. I believe it’s easy but not correct to blame trt on temporary ed or other things that may come up

It could be caused by temporary illness, stress, emotions etc. Ride it out.

I don’t advise to change anything because your d can’t get hard for a few days.

A few days ago wife wants the sausage and even with viagra I just could not get it up. 2 nights later f’d her hard.

1 Like

Up the Nitric Oxide supplements. Whats your dose?